Use este identificador para citar ou linkar para este item: http://www.repositorio.ufc.br/handle/riufc/18700
Título: Bach-Flat critical metrics of the volume functional on 4-dimensional manifolds with boundary
Título em inglês: Bach-Flat critical metrics of the volume functional on 4-dimensional manifolds with boundary
Autor(es): Barros, Abdenago Alves de
Diógenes, R
Ribeiro Junior, Ernani de Sousa
Palavras-chave: Volume functional
Critical point equation
Bach-flat metrics
Data do documento: 2015
Editor: Journal of Geometric Analysys
Citação: BARROS, A.;DIÓGENES, R.; RIBEIRO JR, E. (2015)
Abstract: The purpose of this article is to investigate Bach-flat critical metrics of the volume functional on a compact manifold M with boundary ∂M. Here, we prove that a Bach-flat critical metric of the volume functional on a simply connected 4-dimensional manifold with boundary isometric to a standard sphere must be isometric to a geodesic ball in a simply connected space form R4,H4 or S4. Moreover, we show that in dimension three the result even is true replacing the Bach-flat condition by the weaker assumption that M has divergence-free Bach tensor.
Descrição: BARROS, A.; DIÓGENES, R.; RIBEIRO JR, E. Bach-Flat critical metrics of the volume functional on 4-dimensional manifolds with boundary. Journal of Geometric Analysis, v. 25, p. 2698-2715, 2015.
URI: http://www.repositorio.ufc.br/handle/riufc/18700
Aparece nas coleções:DMAT - Artigos publicados em revista científica

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
2015_artba_aabarros.pdf456,68 kBAdobe PDFVisualizar/Abrir


Os itens no repositório estão protegidos por copyright, com todos os direitos reservados, salvo quando é indicado o contrário.